# SDR 2008UALA05499

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 51,067 hours, 7,537 cycles
- Engine: Pwa PW40903
- Engine time: 15,274 hours, 2,069 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Igniter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW LIGHT OFF ON NR 1 IGNITOR.
